# SDR SWAA2022080425889

- Difficulty date: July 5, 2022
- Submitted: August 4, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Support Angle
- Condition: Cracked
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLIGHT DECK DOOR SURROUND STRUCTURE AT COCKPIT 2022-354781 / [01] TOOL USED CALIPER P/N: 500-196-30; S/N: A21033545; DUE DATE: 03-NOV-22.;[02] ANGLE REPLACED ON FAULT TTG8Q00DD65W DUE TO PART IS AN ASSEMBLY;[03] FAULT RESOLVED IN OTHER FAULT SEE TTG8Q00DD65W
